# SDR 2012FA0000626

- Difficulty date: August 27, 2012
- Submitted: September 14, 2012
- Operation: General aviation
- Aircraft: N41GT
- Make and model: Cessna 501
- Aircraft serial: 5010297
- Engine: Pwa JT15D1A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Frame
- Part number: 5519006911
- Condition: Broken
- Location: Seat Base
- Component: Seat
- Component part number: 55190157
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT BASE BROKEN.
